# SDR 97ZZZX1642

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23407
- Make and model: Piper PA-31T
- Aircraft serial: 31T7920055
- Engine: Pwa PT6A28
- System (JASC): 7320 · Fuel Controlling System
- Part: Support Bracket
- Part number: 3030523
- Condition: Cracked
- Location: P3 Filter
- Part time: 4,021 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND P3 FILTER HOUSING SUPPORT BRACKET CRACKED.  IF UNIT FAILED COULD AFFECT FCU.
